MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED

GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED
Model Number MDHP100A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection determined that the unit failed the gnd to phase test (shorted) and found no output.The device is non repairable.The investigation is ongoing; therefore, the root cause of the reported failure cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that at the beginning of an unspecified procedure, the handpiece was not functioning as intended.The system was not reading the unit.It was suspected that something maybe wrong with the electrical circuit.The intended procedure was completed using similar device.Serial number used was not provided.There was no patient harm on the reported event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The original equipment manufacturer (oem) performed a review of the device history record and found no deviations that could have caused or contributed to the reported issue.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.An investigation was completed by the oem and determined that there is no manufacturing nor processing related cause for this failure mode.Olympus will continue to monitor the field performance of this device.

Brand Name
MULTIDEBRIDER HANDPIECE, ANGLED
Common Device Name
MULTIDEBRIDER HANDPIECE, ANGLED
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11372404
Report Number1037007-2021-00023
Device Sequence Number3781959
Product Code GEI
UDI-Device Identifier00821925027749
UDI-Public00821925027749
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDHP100A
Device Catalogue NumberMDP100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1